# SDR UIEA2023122701017

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, LOWER SURFACE, BETWEEN BBL 97.42 AND BBL 60.05, STRINGER 6 WITH FUEL LEAK( LH WING, LOWER SURFACE, BETWEEN BBL 97.42 AND BBL 60.05, STRINGER 6 FUEL LEAK WAS REPAIRED AND TEST WAS SATISFACTORY AMM 28-11-00-308-013 REV 140 22 AUG 23 )
